# SDR 06FDEA0813

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 10,693 hours, 5,778 cycles
- Engine: Ge CF680C2A5
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  682 24-30  0004948  22FEB06  MEM CLOSE R LOGPAGES: 01107636  GEN NR1 FAULT AFTER TAKEOFF WOULD NOT RESET.  APU WAS INOP (ON MEL) FACT 23FEB06  07:18  MEM R  VERIFIED NR 1 ENGINE IDG OIL SERVICED PROPERLY.  PERFORMED BITE TEST OF THE GPCU.  FAULTED LT GEN.  SYSTEM FAULTS (OVER FREQ TRIP) AND (UNDER FREQ TRIP). REF A300-600 FIM. REMOVED AND REPLACED THE NR 1 GCU IAW MM 24-22-12-4.  IAW JRH RAN NR1 ENGINE FOR  APPROX 45 MINUTES WITH FULL ELECTRICAL LOAD APPLIED. NO FAULTS OCCURED. PERFORMED BITE TEST OF  GPCU, ALL SYSTEMS OK. OFF MFG 764067 POS 1 SRL A168 ON MFG 764067A  SRL 0374.
